# SDR IPXA2016052403821

- Difficulty date: May 15, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220527
- Condition: Corroded
- Location: Bs 1341-1361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN AT BS 1341 TO 1361, LONGERON 18 LT IS CORRODED.  REMOVED FABRICATED AND INSTALLED REPLACEMENT LONGERON 18 LT AT BS 1341 TO 1361 IAW DWG AEA0220 AND SRM 51-33-01.
